# SDR C2XA99BT085

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 4,116 hours
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN YUL, REPORTED NR 1 ENGINE HIGH ITT AND ENGINE AUTO SHUTDOWN.  MAINTENANCE TROUBLESHOT ENGINE FOUND NO DEFECTS WITH BOROSCOPE AND POWER ASSURANCE RAN ENGINE WITHIN LIMITS.  MAINTENANCE FERRIED AIRCRAFT TO BTV AND PERFORMED ENGINE CHANGE.  OPS CHECKED ENGINE GOOD.  (M)
